2 results
AN EXPOSITION OF THE COMPACTNESS OF
$L({Q^{\mathrm{cf}}})$
- Part of
-
- Journal:
- Bulletin of Symbolic Logic / Volume 26 / Issue 3-4 / December 2020
- Published online by Cambridge University Press:
- 11 June 2020, pp. 212-218
- Print publication:
- December 2020
-
- Article
- Export citation
A COMPACTNESS THEOREM FOR SURFACES WITH BOUNDED INTEGRAL CURVATURE
- Part of
-
- Journal:
- Journal of the Institute of Mathematics of Jussieu / Volume 19 / Issue 2 / March 2020
- Published online by Cambridge University Press:
- 10 April 2018, pp. 597-645
- Print publication:
- March 2020
-
- Article
- Export citation